# SDR DALA2023121210177

- Difficulty date: December 8, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 75,187 hours, 9,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 3 RT DOOR CHECK DOOR PRESSURE MSG. CORRECTIVE ACTION: DOOR DAMPER CYLINDER PRESSURE CHECKED PHYSICALY. NO LEAK NOTED. (5053302)
